Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Lack of concentration, heaviness in head, blurred vision, tingling legs and hands, numbness in fingers. What is the issue?

User rating for this question
Very Good
Answered by

Gastroenterologist, Surgical
Practicing since : 1989
Answered : 883 Questions
Dear Doctor,
i am 5 feet 10 with 92 kg. 2 months back i had chest pains, so i did a check up, which includes ECG, echo stress test, Blood test, abdominal scanning etc...all heart test where normal, BP was normal, borderline Diabetes and cholostrol and ALT shows an increase than the normal (Doctor said Fatty Liver). Doctor recommened diet to decrease the Fat, instead of taking medicine. i feel better when i burp
For one month i am having lack of concentration, lightheadness/heaviness in head, blurred feeling in my eyes, tingling sensation in my legs and hands, pain in veins, numbness in fingers while sleeping and also slight numbness in face near eyes...
something about me....i am a IT technician in a 24 hour running company. though my duty hours are 9 hours/day, sometimes i need to stay back or come back. little bit stressed job. i am not judging that i have some psycological disorder but some times i feel that i have, because my all health test was normal so what could be the issue. it is really affecting my normal life...

Thank you in advance for you advice
Posted Sun, 26 Aug 2012 in Brain and Spine
Answered by Dr. Ketan Vagholkar 1 hour later
Thanks for writing in.
The description given by you fits in the frame of early metabolic syndrome.
I would suggest the following.
1. Quick and meticulous control of diabetes.
2. Diet set up by a dietician.
3. High protein ,low carb,low fat diet.
4. 3o mins of cardio exercising daily.
5. For fatty liver
a. Tricholine citrate with sorbitol medication. I tablespoon in a glass of warm water in the morning everyday for 6 months.
b. ornithine preparations 1tab three times aday for 28 days.
6. Vitamin supplements
a. Neurotropic vitamins B1.2,6 and 12 daily for 12 weeks.
b. Zinc and chromium supplements for better diabetes and obesity control.
7. Yoga.
i am sure the advice will help you in resolving your health issues.
With regards
Above answer was peer-reviewed by
Follow-up: Lack of concentration, heaviness in head, blurred vision, tingling legs and hands, numbness in fingers. What is the issue? 13 hours later
Dear Dr,

Just want to give the latest blood test report for your refernce....(For me result and the reference range doesnt looks similar to what i got from indian in my previous test). Doctor asked me to test Tyhroid but result was normal

Note: The below shows the reading which gone outside the range...

HBA1c%---- 6.2-----Ref (4.0-6.0)
HbA1C(IFCC)---- 45-----Ref (20 - 42)
eAG(HbA1C)---- 7.3------Ref (3.8 - 7.0)
TSH ------1.157-----Ref (0.350 - 4.940)
Cholestrol------ 5.42-----Ref (3.90 -5.20)
LDL ------3.99-------Ref (0.00 - 2.6)
VLDL----- 0.57------Ref (0.00 - 1.00)
Uric Acid ver.2 ----- 394 ------ Ref (202 -416)
Alanine Aminotrans. /SGPT------- 71.2------Ref (5.0 -45.0)

What will be the symptoms of liver issues, i also have mild pains in right side of the stomach area once or twice in months...also please advice how critical the reading shows especially Alanine Aminotrans. Doctor also said that Uric Acid is bit tending towards border.

Thank you very much for your advice

Answered by Dr. Ketan Vagholkar 36 minutes later
The results of your tests are slightly towards the higher side.
But they are not so high to render them worrisome.
This is the right time to self regulate.
The right side pain is due to the fatty liver which increases the weight of the liver.
The liver enzyme is a bit high but not worrisome.
I suggest you meticulously follow my advice and treatment for at least 6 months and you should be fine.
I hope this answers your querry.
With regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor